# SDR 2012FA0000063

- Difficulty date: January 5, 2012
- Submitted: January 22, 2012
- Operation: General aviation
- Aircraft: N422CP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20061
- Aircraft time: 3,540 hours, 1,565 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K432
- Part serial: 02732653
- Condition: Bulged
- Location: Zone 700
- Part time: 450 hours, 192 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON NR 2 TIRE (PN 269K43-2) OUTER SIDEWALL CONSISTANT WITH PREVIOUS BULGES FOUND ON PN 269K43-1 TIRES.  TIRE IS BEING SENT TO MFG FOR EVALUATION.
